# SDR CALA2015082494237

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 65,724 hours, 7,518 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON PANEL 452ER, AFT LOWER CUT OUT FOUND CRACKED.  REPAIRED IAW ECRA 5430-02039.  REPAIR IS PERMANENT, NO FURTHER ACTION REQUIRED.
